Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Combinatorial applications of Möbius inversion


Authors: Marie Jameson and Robert P. Schneider
Journal: Proc. Amer. Math. Soc. 142 (2014), 2965-2971
MSC (2010): Primary 11A25, 11P84, 05A17
Published electronically: May 12, 2014
MathSciNet review: 3223351
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In important work on the parity of the partition function, Ono (2010) related values of the partition function to coefficients of a certain mock theta function modulo 2. In this paper, we use Möbius inversion to give analogous results which relate several combinatorial functions via identities rather than congruences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11A25, 11P84, 05A17

Retrieve articles in all journals with MSC (2010): 11A25, 11P84, 05A17


Additional Information

Marie Jameson
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322
Email: mjames7@emory.edu

Robert P. Schneider
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322
Email: robert.schneider@emory.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12020-X
Received by editor(s): September 10, 2012
Published electronically: May 12, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.